# SDR ASAA2022021937503

- Difficulty date: February 19, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 23,328 hours, 7,365 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005605
- Part serial: 24300
- Condition: Intermittent
- Location: E/E Rack E4-2
- Part time: 22,274 hours, 7,090 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT "OVERHEAT" ON FINAL APPROACH. TRIED ONE 5 MIN RESET IN AIR AND DID NOT RESET. GROUNDED - YES. COULD NOT DUPLICATE, CKD TEMP SENSOR & HEAT FILM RESISTANCE AND TAP SETTING, ALL CKD NML. R/R WHCU PER B737-900 AMM 30-41-11. SYS OPS CKS NML PER SAME AND AMM 30-41-00. GROUND VERIFICATION SUCCESSFUL.
